Cookies?
Library Header Image
LSE Research Online LSE Library Services

"Sasane, Amol"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 73.

Article

Sasane, Amol and Wagner, Peter (2013) Division problem for spatially periodic distributions. Journal of Mathematical Analysis and Applications, 408 (1). pp. 70-75. ISSN 0022-247X

Mortini, Raymond and Sasane, Amol (2013) Noncoherence of some rings of holomorphic functions in several variables as an easy consequence of the one-variable case. Archiv Der Mathematik, 101 (6). pp. 525-529. ISSN 0003-889X

Sasane, Amol (2013) A generalized chordal metric in control theory making strong stabilizability a robust property. Complex Analysis and Operator Theory, 7 (4). pp. 1345-1356. ISSN 1661-8254

Frentz, Marie and Sasane, Amol (2013) Reformulation of the extension of the ν-metric for H∞. Journal of Mathematical Analysis and Applications, 401 (2). pp. 659-971. ISSN 0022-247X

Sasane, Amol (2013) Algebraic characterization of autonomy and controllability of behaviours of spatially invariant systems. Mathematical Control and Related Fields, 4 (1). pp. 115-124. ISSN 2156-8472

Sarkar, Jaydeb, Sasane, Amol and Wick, Brett D. (2013) Doubly commuting submodules of the Hardy module over polydiscs. Studia Mathematica, 217 (2). pp. 179-192. ISSN 0039-3223

Ball, J. A. and Sasane, Amol J. (2012) Extension of the ν-metric. Complex Analysis and Operator Theory, 6 (1). pp. 65-89. ISSN 1661-8254

Sasane, Amol (2012) Solvability of the H ∞ algebraic Riccati Equation in Banach algebras. Integral Equations and Operator Theory, 72 (2). pp. 291-299. ISSN 0378-620X

Bhattacharyya, T. and Sasane, Amol J. (2011) Coherence of the real symmetric Hardy algebra. Operators and Matrices, 5 (2). pp. 303-308. ISSN 1846-3886

Maad Sasane, Sara and Sasane, Amol J. (2011) Generators for rings of compactly supported distributions. Integral Equations and Operator Theory, 69 (1). pp. 63-71. ISSN 0378-620X

Curtain, Ruth F. and Sasane, Amol J. (2011) On Riccati equations in Banach algebras. SIAM Journal on Control and Optimization (Sicon), 49 (2). pp. 464-475. ISSN 0363-0129

Sasane, Amol J. (2010) An abstract Nyquist criterion containing old and new results. Journal of Mathematical Analysis and Applications, 370 (2). pp. 703-715. ISSN 0022-247X

Mortini, Raymond and Sasane, Amol J. (2010) Some algebraic properties of the Wiener–Laplace algebra. Journal of Applied Analysis, 16 (1). pp. 79-94. ISSN 1425-6908

Mikkola, Kalle and Sasane, Amol (2010) Bass and topological stable ranks of complex and real algebras of measures, functions and sequences. Complex Analysis and Operator Theory, 4 (2). pp. 401-448. ISSN 1661-8254

Sasane, Amol (2010) The Hermite property of a causal Wiener algebra used in control theory. Complex Analysis and Operator Theory, 4 (1). pp. 97-107. ISSN 1661-8254

Sasane, Amol J. (2010) Contractability of the maximal ideal space of algebras of measures in a half-space. Operators and Matrices, 4 (1). pp. 103-118. ISSN 1846-3886

Mortini, Raymond, Sasane, Amol and Wick, Brett (2010) The Corona Theorem and stable rank for the algebra C plus BH infinity. Houston Journal of Mathematics, 36 (1). pp. 289-301. ISSN 0362-1588

Mortini, Raymond, Rupp, Rudolf and Sasane, Amol J. (2010) Matricial topological ranks for two algebras of bounded holomorphic functions. Linear and Multilinear Algebra, 58 (6). pp. 741-752. ISSN 0308-1087

Rupp, R. and Sasane, Amol (2010) On the stable rank and reducibility in algebras of real symmetric functions. Mathematische Nachrichten, 283 (8). pp. 1194-1206. ISSN 0025-584X

Mortini, Raymond, Rupp, Rudolf, Sasane, Amol and Wick, Brett D. (2010) Topological stable rank of H ∞(Ω) for circular domains Ω. Analysis Mathematica, 36 (4). pp. 287-297. ISSN 0133-3852

Rupp, Rudolf and Sasane, Amol (2009) Ideal structure and stable rank of Ce+l2(I) with the Hadamard product. Complex Analysis and Operator Theory, 4 (4). pp. 881-899. ISSN 1661-8254

Sasane, Amol J. (2009) Stable ranks of Banach algebras of operator-valued analytic functions. Complex Analysis and Operator Theory, 3 (1). pp. 323-330. ISSN 1661-8254

Mortini, Raymond and Sasane, Amol (2009) Ideals of denominators in the disk-algebra. Bulletin London Mathematical Society, 41 (4). pp. 669-675. ISSN 0024-6093

Rupp, Rudolf and Sasane, Amol (2009) On the density of stabilizable plants in the class of unstabilizable plants: the real symmetric disk algebra case. Journal of the Franklin Institute, 346 (8). pp. 784-793. ISSN 0016-0032

Rupp, R. and Sasane, A. (2009) Reducibility in AR(K), CR(K), and A(K). Canadian Journal of Mathematics, 62 (3). pp. 646-667. ISSN 0008-414X

Brudnyi, Alexander and Sasane, Amol (2009) Sufficient conditions for the projective freeness of Banach algebras. Journal of Functional Analysis, 257 (12). pp. 4003-4014. ISSN 0022-1236

Lasiecka, Irena, Maad, Sara and Sasane, Amol J. (2008) Existence and exponential decay of solutions to a quasilinear thermoelastic plate system. Nonlinear Differential Equations and Applications Nodea, 15 (6). pp. 689-715. ISSN 1021-9722

Sasane, Amol (2008) On the Krull dimension of rings of transfer functions. Acta Applicandae Mathematicae, 103 (2). pp. 161-168. ISSN 0167-8019

Sasane, Amol (2008) Noncoherence of a causal wiener algebra used in control theory. Abstract and Applied Analysis, 2008 . pp. 1-13. ISSN 1085-3375

Mortini, Raymond and Sasane, Amol J. (2008) On the pre-Bezout property of Wiener algebras of the disc and the half plane. New Zealand Journal of Mathematics, 38 . pp. 45-55. ISSN 1179-4984

Mikkola, KM and Sasane, Amol (2007) A spectrally minimal realization formula for the Hardy algebra. Complex Analysis and Operator Theory, 1 (4). pp. 621-628. ISSN 1661-8254

Hovakimyan, N, Lavretsky, E and Sasane, Amol (2007) Dynamic inversion for nonaffine-in-control systems via time-scale separation. Journal of Dynamical and Control Systems, 13 (4). pp. 451-465. ISSN 1079-2724

Sasane, Amol and Treil, S R (2007) Estimates in corona theorems for some subalgebras of the Hardy space. Arkiv FöR Matematik, 45 (2). pp. 351-380. ISSN 0004-2080

Sasane, Amol (2007) An operator corona theorem for some subspaces of the Hardy space. Integral Equations Operator Theory, 59 (2). pp. 245-256. ISSN 0378-620X

Mikkola, Kalle and Sasane, Amol J. (2007) Tolokonnikov’s Lemma for Real H ∞ and the Real Disc Algebra. Complex Analysis and Operator Theory, 1 (3). pp. 439-446. ISSN 1661-8254

Sasane, Amol (2007) Noncoherence of some rings of functions. Proceedings of the American Mathematical Society, 135 (7). pp. 2107-2111. ISSN 0002-9939

Curtain, RF, Mikkola, KM and Sasane, Amol (2007) The Hilbert-Schmidt property of feedback operators. Journal of Mathematical Analysis and Its Applications, 329 (2). pp. 1145-1160. ISSN 0022-247X

Sasane, Amol (2007) Properties of a subalgebra of H{infty}(D) and stabilization. IMA Journal of Mathematical Control and Information, 25 (1). pp. 1-21. ISSN 0265-0754

Sasane, Amol J and Ball, Joseph A (2006) Equivalence of a behavioral distance and the gap metric. Systems and Control Letters, 55 (3). pp. 214-222. ISSN 0167-6911

Sasane, Amol (2005) Stability of switching infinite-dimensional systems. Automatica, 41 (1). pp. 75-78. ISSN 0005-1098

Iftime, Orest, Kaashoek, Marinus and Sasane, Amol (2005) A Grassmannian band method approach to the Nehari-Takagi Problem. Journal of Mathematical Analysis and Its Applications, 310 (1). pp. 97-115. ISSN 0022-247X

Ball, Joseph A., Mikkola, Kalle M. and Sasane, Amol (2005) State-space formulas for the Nehari-Takagi problem for nonexponentially stable infinite-dimensional systems. SIAM Journal on Control and Optimization, 44 (2). pp. 531-563. ISSN 0363-0129

Iftime, Orest V. and Sasane, Amol J. (2004) Sub-optimal Hankel norm approximation problem: a frequency domain approach. Systems and Control Letters, 52 (1). pp. 75-83. ISSN 0167-6911

Sasane, Amol J. (2004) Time-autonomy and time-controllability of 2-D behaviours that are tempered in the spatial direction. Multidimensional Systems and Signal Processing, 15 (2). pp. 97-116. ISSN 0923-6082

Sasane, Amol (2003) On the Willems closure with respect to Ws. IMA Journal of Mathematical Control and Information, 20 (2). pp. 217-232. ISSN 0265-0754

Sasane, Amol and Curtain, Ruth F. (2003) Hankel norm approximation for well-posed linear systems. Systems and Control Letters, 48 (5). pp. 407-414. ISSN 0167-6911

Sasane, Amol J. (2003) Distance between behaviours. International Journal of Control, 76 (12). pp. 1214-1223. ISSN 0020-7179

Sasane, Amol and Curtain, Ruth F. (2002) Sub-optimal Hankel norm approximation for the analytic class of infinite-dimensional systems. Integral Equations and Operator Theory, 43 (3). pp. 356-377. ISSN 0378-620X

Sasane, Amol J., Thomas, Erik G. F. and Willems, Jan C. (2002) Time-autonomy versus time-controllability. Systems and Control Letters, 45 (2). pp. 145-153. ISSN 0167-6911

Sasane, Amol and Cotroneo, Tommaso (2002) Conditions for time-controllability of behaviours. International Journal of Control, 75 (1). pp. 61-67. ISSN 0020-7179

Sasane, A. J. and Curtain, R. F. (2001) Inertia theorems for operator Lyapunov inequalities. Systems and Control Letters, 43 (2). pp. 127-132. ISSN 0167-6911

Sasane, Amol and Curtain, Ruth F. (2001) Optimal Hankel norm approximation for the Pritchard-Salamon class of infinite-dimensional systems. Integral Equations and Operator Theory, 39 (1). pp. 98-126. ISSN 0378-620X

Curtain, R. F. and Sasane, A. J. (2001) Compactness and nuclearity of the Hankel operator and internal stability of infinite-dimensional state linear systems. International Journal of Control, 74 (12). pp. 1260-1270. ISSN 0020-7179

Book Section

Sasane, Amol (2010) Extension to an invertible matrix in convolution algebras of measures supported in [0,+ ∞). In: Ball, Joseph A., Bolotnikov, Vladimir, Helton, J. William, Rodman, Leiba and Spitkovsky, Ilya M., (eds.) Topics in Operator Theory: Operators, Matrices and Analytic Functions. Operator Theory: Advances and Applications,1(202). Birkhauser, Springer Basel AG, Germany, pp. 509-518. ISBN 9783034601573

Hovakimyan, Naira, Lavretsky, Eugene and Sasane, Amol (2005) Dynamic inversion for nonaffine-in-control systems via time-scale separation: part I. In: American Automatic Control Council, (corp. ed.) Proceedings of the 2005 American Control Conference (June 8-June 10, 2005, Hilton Portland & Executive Tower, Portland, Oregon). American Automatic Control Council; Institute of Electrical and Electronics Engineers (IEEE), Evanston, IL, Piscataway, N.J., USA, pp. 3542-3547. ISBN 9780780390980

Sasane, Amol (2004) The elusive iff test for time-controllability of behaviours. In: Blondel, Vincent D and Megretski, Alexandre, (eds.) Unsolved Problems in Mathematical Systems and Control Theory. Princeton University Press, pp. 36-39. ISBN 0691117489

Monograph

Sasane, Amol and Treil, Sergei (2006) Estimates in corona theorems for some subalgebras of the Hardy space. CDAM research report, LSE-CDAM-2006-09. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Sasane, Amol (2006) An operator corona theorem for a class of subspaces of H∞. CDAM research report series, LSE-CDAM-2006-02. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Curtain, Ruth, Mikkola, Kalle and Sasane, Amol (2005) The Hilbert-Schmidt property of feedback operators. CDAM research report series, CDAM-LSE-2005-15. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Sasane, Amol (2005) On the coherence of some irrational transfer function classes. CDAM research report series, CDAM-LSE-2005-16. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Sasane, Amol (2005) Irrational transfer function classes, coprime factorization and stabilization. CDAM research report, CDAM-LSE-2005-08. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Ball, Joseph and Sasane, Amol J. (2004) Equivalence of a behavioral distance and the gap metric. CDAM research report series, LSE-CDAM-2004-17. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Lftime, O. V., Kaashoek, M. A., Sandberg, H. and Sasane, Amol (2003) A Grassmannian approach to the Hankel norm approximation problem. 32. Institut Mittag-Leffler, The Royal Swedish Academy of Sciences, Djursholm, Sweden.

Ball, J. A., Mikkola, K. M. and Sasane, Amol (2003) State-space formulas for the Nehari-Takagi problem for nonexponentially stable infinite-dimensional systems. Report, 32. Institut Mittag-Leffler, The Royal Swedish Academy of Sciences, Djursholm, Sweden.

Sasane, Amol and Curtain, R. F. (2002) A frequency domain solution to the sub-optimal Hankel norm approximation problem. Memorandum, 1653. Faculty of Mathematical Sciences, University of Twente, Enschede, The Netherlands.

Conference or Workshop Item

Ball, J. A. and Sasane, Amol J. (2006) Hautus tests for the controllability and observability of multidimensional systems. In: 15th International Symposium on Mathematical Theory of Networks and Systems, July 24-28, 2006, Kyoto International Conference Hall, Kyoto, Japan, . (Unpublished)

Hovakimyan, Naira, Lavretsky, Eugene and Sasane, Amol J. (2005) Dynamic inversion for nonaffine-in-control systems via time-scale separation: part 1. In: American Control conference, 08-10 Jun 2005, Portland, USA.

Lftime, O.V., Kaashoek, M. A., Sandberg, H. and Sasane, A. J. (2004) A Grassmannian approach to the Hankel norm approximation problem. In: Sixteenth International Symposium on Mathematical Theory of Networks and Systems, 5-9 July 2004, Leuven, Belgium.

Sasane, Amol J. and Camlibel, M. K. (2002) Approximate time-controllability versus time-controllability. In: 15th International Symposium on Mathematical Theory of Networks and Systems, August 12-16, 2002, University of Notre Dame, South Bend, Indiana, USA . (Unpublished)

Curtain, R. F. and Sasane, Amol (2002) Explicit formulae for J-spectral factors for regular linear systems. In: Proceedings of the 15th International Symposium on Mathematical Theory of Networks and Systems, 12-16 August 2002, Notre Dame, USA. (Unpublished)

Iftime, Orest V. and Sasane, Amol (2002) Sub-optimal Hankel norm approximation for the Wiener Class. In: 15th International Symposium on Mathematical Theory of Networks and Systems, MTNS, 12-16 August 2002, South Bend, Indiana, USA. (Unpublished)

Book

Sasane, Amol (2009) Algebras of holomorphic functions and control theory. Dover Publications, Mineola, USA. ISBN 9780486474656

Sasane, Amol (2002) Hankel norm approximation for infinite-dimensional systems. Lecture notes in control and information sciences (277). Springer-Verlag, Berlin. ISBN 9783540433279

This list was generated on Sat Dec 20 20:07:19 2014 GMT.